# SDR 06FDEA2180

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK IS CORRODED ON SPOILER BEAM MOUNT PAD AREA ON FLAP TRACK ITSELF.  REPLACED NR 6 FLAP TRACK, FLAP TRACK WILL BE INSTALLED ON FED-EX CARD 27X5708-03.
